IMIS | Flanders Marine Institute
 

Flanders Marine Institute

Platform for marine research

IMIS

Publications | Institutes | Persons | Datasets | Projects | Maps
[ report an error in this record ]basket (0): add | show Printer-friendly version

Distribution and abundance of the species Holothuria tubulosaGmelin, 1788 and Holothuria forskali Delle Chiaje, 1823 (Holothuria, Echinodermata) in the Adriatic Sea
Simunovic, A.; Piccinetti, C.; Bartulovic, M.; Grubelic, I. (2000). Distribution and abundance of the species Holothuria tubulosaGmelin, 1788 and Holothuria forskali Delle Chiaje, 1823 (Holothuria, Echinodermata) in the Adriatic Sea. Acta Adriat. 41(2): 3-16
In: Acta Adriatica. Institute of Oceanography and Fisheries: Split. ISSN 0001-5113, more
Peer reviewed article  

Available in Authors 

Keyword
    Marine

Authors  Top 
  • Simunovic, A.
  • Piccinetti, C.
  • Bartulovic, M.
  • Grubelic, I.

All data in IMIS is subject to the VLIZ privacy policy Top | Authors